Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 46, NWS Milwaukee, WI

May 27, 2006Columbia County, Green Lake County, Marquette County, Wisconsin

NWS Milwaukee, WI issued this severe thunderstorm warning at May 27, 2006, 4:44 PM CDT for Columbia County, Green Lake County, Marquette County, Wisconsin. It was in force for 61 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 27, 2006, 4:44 PM CDT (21:44 UTC)
Expired
May 27, 2006, 5:45 PM CDT
In force
61 min
Issued by
NWS Milwaukee, WI
Area
Counties, with a storm outline in the text

Counties Columbia County, WI, Green Lake County, WI, Marquette County, WI

The radar

The Milwaukee radar (KMKX), 100 km from the middle of the area, began a volume at 22:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 27, 4:45 PM CDTHAIL 0.75Portage, WIOBSERVED AT THE CLARK FILLING STATION.
May 27, 4:50 PM CDTHAIL 0.5Portage, WIESTIMATED WINDS 30-40 MPH.
May 27, 5:02 PM CDTHAIL 0.756 N Portage, WI
May 27, 5:02 PM CDTHAIL 0.757 N Portage, WI
May 27, 5:10 PM CDTHAIL 0.5Portage, WI

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 27, 2:45 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 9.7 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2006-05-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2006-05-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 81 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
784 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
81 m²/s²
0-3 km storm-relative helicity
92 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KMKX 272144
SVRMKX
WIC021-047-077-272245-
/O.NEW.KMKX.SV.W.0046.060527T2144Z-060527T2245Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
444 PM CDT SAT MAY 27 2006

THE NATIONAL WEATHER SERVICE IN MILWAUKEE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  MARQUETTE COUNTY IN SOUTH CENTRAL WISCONSIN
  GREEN LAKE COUNTY IN SOUTH CENTRAL WISCONSIN
  COLUMBIA COUNTY IN SOUTH CENTRAL WISCONSIN

* UNTIL 545 PM CDT

* AT 442 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  PORTAGE...AND MOVING NORTHEAST AT 25 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  PORTAGE AROUND 450 PM CDT...
  PARDEEVILLE AROUND 500 PM CDT...
  MONTELLO AROUND 525 PM CDT...
  MARKESAN AROUND 540 PM CDT...
  PRINCETON AND GREEN LAKE AROUND 545 PM CDT...

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

LAT...LON 4359 8959 4332 8959 4370 8890 4394 8892
      4395 8924

$$

HANSING
4 follow-up statements
000 
WWUS53 KMKX 272150
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
450 PM CDT SAT MAY 27 2006

WIC021-047-077-272245-
/O.CON.KMKX.SV.W.0046.000000T0000Z-060527T2245Z/
MARQUETTE WI-GREEN LAKE WI-COLUMBIA WI-
450 PM CDT SAT MAY 27 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR COLUMBIA...GREEN LAKE AND MARQUETTE COUNTIES...

AT 446 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR PORTAGE...MOVING NORTHEAST AT 40 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  PARDEEVILLE BY 500 PM CDT
  DALTON BY 520 PM CDT
  KINGSTON BY 530 PM CDT
  MARQUETTE AND MANCHESTER BY 535 PM CDT
  PRINCETON BY 545 PM CDT

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT 
SATURDAY EVENING FOR PORTIONS OF SOUTH CENTRAL AND SOUTHEASTERN 
WISCONSIN.

LAT...LON 4359 8959 4332 8959 4370 8890 4394 8892
      4395 8924

$$

HANSING
000 
WWUS53 KMKX 272213
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
508 PM CDT SAT MAY 27 2006

WIC021-047-077-272245-
/O.CON.KMKX.SV.W.0046.000000T0000Z-060527T2245Z/
MARQUETTE WI-GREEN LAKE WI-COLUMBIA WI-
508 PM CDT SAT MAY 27 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR COLUMBIA...GREEN LAKE AND MARQUETTE COUNTIES...

AT 507 PM CDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
 THIS STORM WAS LOCATED NEAR DALTON...OR ABOUT 11 MILES NORTHEAST OF 
PORTAGE...MOVING NORTHEAST AT 30 MPH. 

THE SEVERE THUNDERSTORM WILL BE NEAR...
  DALTON BY 515 PM CDT
  9 MILES SOUTHEAST OF MONTELLO BY 520 PM CDT
  KINGSTON BY 530 PM CDT
  MARQUETTE AND MANCHESTER BY 535 PM CDT
  6 MILES SOUTHEAST OF PRINCETON...6 MILES NORTHWEST OF MARKESAN     
  AND 7 MILES SOUTHWEST OF GREEN LAKE BY 545 PM CDT



A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT 
SATURDAY EVENING FOR PORTIONS OF SOUTH CENTRAL AND SOUTHEASTERN 
WISCONSIN.

LAT...LON 4362 8958 4343 8941 4363 8891 4394 8892
      4395 8924

$$

HANSING
000 
WWUS53 KMKX 272228
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
527 PM CDT SAT MAY 27 2006

WIC021-077-272237-
/O.CAN.KMKX.SV.W.0046.000000T0000Z-060527T2245Z/
MARQUETTE WI-COLUMBIA WI-
527 PM CDT SAT MAY 27 2006

...THE SEVERE THUNDERSTORM WARNING FOR COLUMBIA AND MARQUETTE
COUNTIES IS CANCELLED...

THE THUNDERSTORM THAT PROMPTED THE WARNING HAS MOVED OUT OF COLUMBIA 
AND MARQUETTE COUNTIES.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT 
SATURDAY EVENING FOR PORTIONS OF SOUTH CENTRAL AND SOUTHEASTERN 
WISCONSIN.

LAT...LON 4365 8923 4365 8922 4365 8892 4392 8891
      4396 8915

$$

WIC047-272245-
/O.CON.KMKX.SV.W.0046.000000T0000Z-060527T2245Z/
GREEN LAKE WI-
527 PM CDT SAT MAY 27 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR GREEN LAKE COUNTY...

AT 524 PM CDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
 THIS STORM WAS LOCATED NEAR DALTON...OR ABOUT 15 MILES NORTHEAST OF
PORTAGE...MOVING NORTHEAST AT 35 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  MANCHESTER AND MARQUETTE BY 535 PM CDT
  MARKESAN AND 9 MILES SOUTHEAST OF PRINCETON BY 540 PM CDT
  GREEN LAKE BY 545 PM CDT

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
SATURDAY EVENING FOR SOUTHEASTERN WISCONSIN.

LAT...LON 4365 8923 4365 8922 4365 8892 4392 8891
      4396 8915

$$

HANSING
000 
WWUS53 KMKX 272240
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
538 PM CDT SAT MAY 27 2006

WIC047-272248-
/O.EXP.KMKX.SV.W.0046.000000T0000Z-060527T2245Z/
GREEN LAKE WI-
538 PM CDT SAT MAY 27 2006

...THE SEVERE THUNDERSTORM WARNING FOR GREEN LAKE COUNTY EXPIRES AT
545 PM CDT...

THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING IS WEAKENING... 
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
SATURDAY EVENING FOR SOUTHEASTERN WISCONSIN.

LAT...LON 4365 8923 4365 8922 4365 8892 4392 8891
      4396 8915

$$

HANSING

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at May 27, 2:10 PM CDT, 2 hours 34 minutes earlier.

Area forecast discussion, May 27, 2:10 PM CDT, 2 hours 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
210 PM CDT SAT MAY 27 2006

.DISCUSSION...HIGH CLOUDS AND SLIGHTLY HIGHER BOUNDARY LAYER WINDS
PREVENTED WIDESPREAD DENSE FOG LAST NGT.  NEW SHORT TERM FOCUS IS
POSSIBLE MCS FOR LATE AFNT AND TNGT.  FIRST MID LEVEL CIRCULATION
ALONG WITH THETA-E ADVECTION PRODUCING SCATTERED SHOWERS AND T ACRS
CNTRL WI THIS AFTN.  OF MORE CONCERN IS SCT CONVECTION FORMING ALONG
NOSE OF LOW LEVEL JET AND 70 DEGREE DEWPTS ACRS ERN IA...JUST
BEGINNING TO PUSH INTO FAR SWRN WI.  DVLPG IN VCNTY OF LOW LEVEL
CONVERGENCE ZONE...BOUNDARY VCNTY OF KMLI AS WELL.  AREA OF 40KTS
BULK SHEAR AND 30KTS OF 0 TO 1KM SHEAR AND 300 SRH.  NEED TO WATCH
FOR POTENTIAL GRINDERS WITH THIS ACTIVITY.  INCRG LOW LEVEL JET AND
IMPRESSIVE LOW LEVEL MOISTURE FLUX CONVERGENCE SHOULD KEEP AT LEAST
SCT CONVECTION GOING THIS EVE ACRS PTNS OF SRN WI.  BOTH NAM AND GFS
SHOW NOSE OF LOW LEVEL JET /ALBEIT DIFFERENCES IN STRENGTH/ FOCUSED
INTO PLAINS WITH 40 TO 50KT EWD EXTENSION INTO WEST CENTRAL WI
OVERNIGHT WITH ELEVATED LAPSE RATES OF -4 TO -6 AND ELEVATED CAPE
EXCEEDING 1000 J OVERNIGHT.  BOTH SHORT TERM MODELS SHOW AREA OF LOW
TO MID LEVEL Q-VECTOR CONVERGENCE SPREADING ACRS SRN WI TNGT AS
WELL.

AFT THIS EVE...SFC INVERSION SETS UP RESULTING IN MAINLY ELEVATED
CONVECTION AT LLJ PIVOTS INTO AREA.  HENCE GREATER THREAT FOR HAIL
AND WIND LATER TONIGHT.  SOME CONCERN ABT HEAVY RAINFALL POTENTIAL
AS MESO-BETA ELEMENT VELOCITY SLOWS TO LESS THAN 10 KTS AFT LTR
TNGT.  WL MENTION HEAVY RAIN POTENTIAL IN MY WEST TNGT AS PWAT
VALUES OF 1 TO 1.5 INCHES RUNNING UP TO 150 PERCENT OF NORMAL.

AXIS OF WEAKER LLJ REMAINS OVER WRN WI ON SUN BUT LACK OF ANY
SIGNIFICANT FORCING AND MID LEVEL WARMING SO THINKING CAP WL HOLD IN
PLACE SUN AFTN.  LOW LEVEL FORCING EMPHASIS THEN SHIFTS WWD UNTIL
LATER MON INTO TUE WHEN WEAKENING SHORT WAVE TROF STILL EXPCD TO
MOVE THRU WI AREA.

EXTENDED PERIOD FOCUS ON WEAKENING SHORT WAVE TROF EARLY IN PERIOD.
LAST SEVERAL RUNS OF GFS SLOWING TROF/SFC FRONT PASSAGE...MORE IN
LINE WITH PREVIOUS ECMWF RUNS WHICH SHOWS WEAK FRONT PASSING THRU
WED NGT.  GFS ENSEMBLES FOR MID LEVELS CONTINUE TO BE IN VERY GOOD
AGREEMENT THRU SEVEN DAYS WHILE SOME DISAGREEMENT SHOWS UP IN THE
LOWER LEVELS AS FLOW BCMS MORE NWLY.  WL CONT TREND OF LOW TO MID
LEVEL POPS THRU WED AND WAIT TO SEE IF NEW GFS CONTINUES TO SLOW
TROF PASSAGE.  FUTURE SHIFTS MAY NEED TO ADD LOW POPS INTO WED NGT
PD TO COMPENSATE.  500MB HEIGHT ANOMOLIES CONT TO SHOW PATTERN SHIFT
TAKING PLACE NEXT WEEK...GOING FROM WRN TROFFING TO RIDGING AND
OPPOSITE FOR ERN CONUS.  HENCE LOOKING MORE LKELY THAT DRIER...MORE
SEASONAL CONDITIONS TO RETURN FOR NEXT WEEKEND...WITH SECOND
REINFORCING SHOT OF COOLER AIR THURSDAY NIGHT AND FRI.  THIS SECOND
WAVE SLIGHTLY FASTER WITH FAIR WX RIDGING BUILDING IN FOR WEEKEND.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...NONE.

&&

MBK
Hazardous weather outlook, May 27, 11:31 AM CDT, 5 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1131 AM CDT SAT MAY 27 2006

WIZ046-047-051-052-056>060-062>072-281200-
COLUMBIA-DANE-DODGE-FOND DU LAC-GREEN-GREEN LAKE-IOWA-JEFFERSON-
KENOSHA-LAFAYETTE-MARQUETTE-MILWAUKEE-OZAUKEE-RACINE-ROCK-SAUK-
SHEBOYGAN-WALWORTH-WASHINGTON-WAUKESHA-
1131 AM CDT SAT MAY 27 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS OVER PORTIONS OF SOUTH CENTRAL
WISCONSIN THIS AFTERNOON...AND A SLIGHT RISK FOR SEVERE
THUNDERSTORMS OVER ALL OF SOUTHERN WISCONSIN THIS EVENING AND
OVERNIGHT. THE GREATEST THREAT WILL BE FOR LARGE HAIL AND DAMAGING
WINDS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THERE IS A CHANCE OF THUNDERSTORMS MONDAY NIGHT THROUGH
WEDNESDAY...AND AGAIN FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

LMZ643>646-665-281200-
NORTH POINT LIGHTHOUSE TO WIND POINT-
PORT WASHINGTON TO NORTH POINT LIGHTHOUSE-
SHEBOYGAN WI TO PORT WASHINGTON-
WIND POINT TO WINTHROP HARBOR ILLINOIS-
1131 AM CDT SAT MAY 27 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS TONIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THERE IS A CHANCE OF THUNDERSTORMS MONDAY NIGHT THROUGH
WEDNESDAY...AND AGAIN FRIDAY.

In the hours before

Special weather statement, May 27, 3:17 PM CDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
317 PM CDT SAT MAY 27 2006

WIZ063-068-069-272115-
GREEN WI-ROCK WI-DANE WI-
317 PM CDT SAT MAY 27 2006

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
SATURDAY EVENING FOR SOUTHEASTERN WISCONSIN.

LOOK FOR A LINE OF SHOWERS AND THUNDERSTORMS...EXTENDING FROM
REEDSBURG TO BLUE MOUNDS TO BROWNTOWN...TO CONTINUE MOVING TOWARD THE
NORTHEAST AT AROUND 40 MPH. THIS LINE SHOULD REACH AN ARLINGTON TO
STOUGHTON TO BELOIT LINE BY 415 PM. THE STRONGEST STORMS WERE
LOCATED IN SOUTHERN LAFAYETTE COUNTY AND WILL AFFECT THE CITIES OF
ARGYLE...SOUTH WAYNE...BROWNTOWN AND MONROE BY 4 PM. SOME OF THE
STRONGER STORMS MAY PRODUCE SMALL HAIL...BRIEF HEAVY DOWNPOURS...AND
WIND GUSTS UP TO 40 MPH.

HANSING
Special weather statement, May 27, 3:18 PM CDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
318 PM CDT SAT MAY 27 2006

WIZ046-047-051-052-056>060-062>072-272115-
MARQUETTE WI-GREEN LAKE WI-FOND DU LAC WI-SHEBOYGAN WI-COLUMBIA WI-
SAUK WI-DODGE WI-WASHINGTON WI-OZAUKEE WI-WAUKESHA WI-MILWAUKEE WI-
GREEN WI-ROCK WI-JEFFERSON WI-IOWA WI-WALWORTH WI-LAFAYETTE WI-
RACINE WI-KENOSHA WI-DANE WI-
318 PM CDT SAT MAY 27 2006

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
SATURDAY EVENING FOR SOUTHEASTERN WISCONSIN.

LOOK FOR A LINE OF SHOWERS AND THUNDERSTORMS...EXTENDING FROM
REEDSBURG TO BLUE MOUNDS TO BROWNTOWN...TO CONTINUE MOVING TOWARD THE
NORTHEAST AT AROUND 40 MPH. THIS LINE SHOULD REACH AN ARLINGTON TO
STOUGHTON TO BELOIT LINE BY 415 PM. THE STRONGEST STORMS WERE
LOCATED IN SOUTHERN LAFAYETTE COUNTY AND WILL AFFECT THE CITIES OF
ARGYLE...SOUTH WAYNE...BROWNTOWN AND MONROE BY 4 PM. SOME OF THE
STRONGER STORMS MAY PRODUCE SMALL HAIL...BRIEF HEAVY DOWNPOURS...AND
WIND GUSTS UP TO 40 MPH.

HANSING
Special weather statement, May 27, 3:44 PM CDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
344 PM CDT SAT MAY 27 2006

WIZ046-047-051-052-056>060-062>072-272145-
MARQUETTE WI-GREEN LAKE WI-FOND DU LAC WI-SHEBOYGAN WI-COLUMBIA WI-
SAUK WI-DODGE WI-WASHINGTON WI-OZAUKEE WI-WAUKESHA WI-MILWAUKEE WI-
GREEN WI-ROCK WI-JEFFERSON WI-IOWA WI-WALWORTH WI-LAFAYETTE WI-
RACINE WI-KENOSHA WI-DANE WI-
344 PM CDT SAT MAY 27 2006

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
SATURDAY EVENING FOR PORTIONS OF SOUTH CENTRAL AND SOUTHEASTERN
WISCONSIN. COUNTIES INCLUDED IN THE WATCH ARE COLUMBIA...IOWA...
SAUK...DANE...LAFAYETTE...GREEN...ROCK...DODGE...JEFFERSON AND
WALWORTH.

A LINE OF SHOWERS AND THUNDERSTORMS...EXTENDING FROM BARNEVELD TO
BLANCHARDVILLE TO MONROE...WILL CONTINUE MOVING TOWARD THE NORTHEAST
AT AROUND 40 MPH. THIS LINE OF STORMS WILL AFFECT THE CITIES OF
MOUNT HOREB...MONTICELLO...AND BRODHEAD BY 415 PM. ANY OF THESE
STORMS CAN BECOME SEVERE WITH DAMAGING WINDS AND HAIL UP TO QUARTER
SIZE.

HANSING

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 27, 3:15 PM CDTSevere Thunderstorm WarningMKXLafayette32 min
May 27, 3:59 PM CDTSevere Thunderstorm WarningMKXColumbia, Dane, Sauk46 min
May 27, 5:01 PM CDTTornado WarningMKXColumbia23 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.